EMIS ELibM Electronic Journals Journal of Lie Theory
Vol. 12, No. 2, pp. 461--481 (2002)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Moore--Penrose Inverse, Parabolic Subgroups, and Jordan Pairs

E. Tevelev

Evgueni Tevelev
Moscow Independent University
121002, B. Vlas'evsky 11, Moscow, Russia

Abstract: A Moore--Penrose inverse of an arbitrary complex matrix $A$ is defined as a unique matrix $A^+$ such that $AA^+A=A$, $A^+AA^+=A^+$, and $AA^+$, $A^+A$ are Hermite matrices. We show that this definition has a natural generalization in the context of shortly graded simple Lie algebras corresponding to parabolic subgroups with {\it aura} (abelian unipotent radical) in simple complex Lie groups, or equivalently in the context of simple complex Jordan pairs. We give further generalizations and applications.

Full text of the article:

Electronic fulltext finalized on: 6 May 2002. This page was last modified: 21 May 2002.

© 2002 Heldermann Verlag
© 2002 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition